Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 31, NWS Wilmington, OH

November 6, 2017Pike County, Scioto County, Ohio

NWS Wilmington, OH issued this river flood warning at Nov 6, 2017, 9:31 PM EST for Pike County, Scioto County, Ohio. It took effect at Nov 7, 2017, 4:41 AM EST. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Nov 6, 2017, 9:31 PM EST (02:31 UTC)
In effect from
Nov 7, 2017, 4:41 AM EST
Expired
Nov 8, 2017, 11:00 PM EST
In force
42 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Piketon (PKTO1).

Action stage
17 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03237020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

027 
WGUS41 KILN 070231
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
931 PM EST Mon Nov 6 2017

...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...

  Scioto River at Piketon

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC131-145-071431-
/O.NEW.KILN.FL.W.0031.171107T0941Z-171109T0400Z/
/PKTO1.1.ER.171107T0941Z.171108T0600Z.171108T2200Z.NO/
931 PM EST Mon Nov 6 2017

The National Weather Service in Wilmington has issued a 

* Flood Warning for 
  The Scioto River at Piketon
* from late tonight to Wednesday evening.
* At 9 PM the stage was 18.2 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by early tomorrow morning and 
  continue to rise to near 21.5 feet by early Wednesday morning. The 
  river will fall below flood stage by Wednesday afternoon.
* At stages near 21.0 feet, Several roads near the river are flooded, 
  including county roads along creeks emptying into the Scioto River.  
  Ohio Route 220 at River Road is flooded south of Waverly.  Scioto and 
  Camp Creek Townships in southern Pike County are most impacted.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$
6 follow-up statements
899 
WGUS81 KILN 070859
FLSILN
Flood Statement
National Weather Service Wilmington OH
359 AM EST Tue Nov 7 2017

...The Flood Warning continues for the following rivers...

  Scioto River at Piketon
  Big Darby Creek at Darbyville

...The Flood Warning continues for the following rivers...
  Scioto River at Circleville

OHC129-071659-
/O.CON.KILN.FL.W.0024.000000T0000Z-171108T0637Z/
/CRCO1.1.ER.171106T1510Z.171107T1200Z.171108T0037Z.NO/
359 AM EST Tue Nov 7 2017

The Flood Warning continues for
  The Scioto River at Circleville
* until late tonight.
* At 3 AM the stage was 18.2 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 18.6 feet by this morning. The 
  river will fall below flood stage this evening.
* At stages near 18.5 feet, Flooding begins near the Old Shady Acres 
  Mobile Home Park near Big Darby Creek.  Flooding also affects 
  low-lying areas near Little Walnut and Canal and Island Roads.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$

OHC131-145-071659-
/O.EXT.KILN.FL.W.0031.171107T1115Z-171109T0400Z/
/PKTO1.1.ER.171107T1115Z.171108T0600Z.171108T2200Z.NO/
359 AM EST Tue Nov 7 2017

The Flood Warning continues for
  The Scioto River at Piketon
* until Wednesday evening.
* At 3 AM the stage was 19.3 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage this morning and continue to 
  rise to near 21.5 feet by after midnight tonight.The river will fall 
  below flood stage tomorrow afternoon.
* At stages near 21.0 feet, Several roads near the river are flooded, 
  including county roads along creeks emptying into the Scioto River.  
  Ohio Route 220 at River Road is flooded south of Waverly.  Scioto and 
  Camp Creek Townships in southern Pike County are most impacted.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$

OHC049-097-129-071659-
/O.EXT.KILN.FL.W.0025.000000T0000Z-171108T0309Z/
/DBVO1.1.ER.171106T1235Z.171107T1200Z.171107T2109Z.NO/
359 AM EST Tue Nov 7 2017

...Flooding now expected to continue until this evening... 
The Flood Warning continues for
  The Big Darby Creek at Darbyville
* until this evening.
* At 3 AM the stage was 11.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 11.4 feet by this morning. The 
  river will fall below flood stage late this afternoon.
* At stages near 12.0 feet, Lowland flooding occurs along Big Darby 
  Creek in Pickaway, Franklin and Madison Counties.  Portions of Darby 
  Creek Road north of Darbyville become flooded.
  

&&

LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
      3958 8296 3969 8318             

$$
701 
WGUS81 KILN 071623
FLSILN
Flood Statement
National Weather Service Wilmington OH
1123 AM EST Tue Nov 7 2017

...The Flood Warning continues for the following rivers...

  Scioto River at Piketon
  Big Darby Creek at Darbyville

...The Flood Warning continues for the following rivers...
  Scioto River at Circleville

OHC129-080023-
/O.CON.KILN.FL.W.0024.000000T0000Z-171108T1930Z/
/CRCO1.2.ER.171106T1510Z.171107T1800Z.171108T1330Z.NO/
1123 AM EST Tue Nov 7 2017

The Flood Warning continues for
  The Scioto River at Circleville
* until Wednesday afternoon.
* At 10 AM the stage was 18.5 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* The river will continue rising to near 19.0 feet by this afternoon. 
  The river will fall below flood stage tomorrow morning.
* At stages near 18.5 feet, flooding begins near the Old Shady Acres 
  Mobile Home Park near Big Darby Creek.  Flooding also affects 
  low-lying areas near Little Walnut and Canal and Island Roads.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$

OHC131-145-080023-
/O.EXT.KILN.FL.W.0031.000000T0000Z-171109T1212Z/
/PKTO1.1.ER.171107T1724Z.171108T1800Z.171109T0612Z.NO/
1123 AM EST Tue Nov 7 2017

...Flooding now expected to continue until Thursday morning... 
The Flood Warning continues for
  The Scioto River at Piketon
* until Thursday morning.
* At 11 AM the stage was 19.8 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage this afternoon and continue to 
  rise to near 22.6 feet by early tomorrow afternoon.The river will fall
  below flood stage early Thursday morning.
* At stages near 23.0 feet, backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$

OHC049-097-129-080023-
/O.EXT.KILN.FL.W.0025.000000T0000Z-171109T1100Z/
/DBVO1.1.ER.171106T1235Z.171108T0600Z.171109T0500Z.NO/
1123 AM EST Tue Nov 7 2017

...Flooding now expected to continue until Thursday morning... 
The Flood Warning continues for
  The Big Darby Creek at Darbyville
* until Thursday morning.
* At 11 AM the stage was 11.5 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will continue rising to near 11.9 feet by after midnight 
  tonight. The river will fall below flood stage early Thursday morning.
* At stages near 12.0 feet, lowland flooding occurs along Big Darby 
  Creek in Pickaway, Franklin and Madison Counties.  Portions of Darby 
  Creek Road north of Darbyville become flooded.
  

&&

LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
      3958 8296 3969 8318             

$$
956 
WGUS81 KILN 072207
FLSILN
Flood Statement
National Weather Service Wilmington OH
507 PM EST Tue Nov 7 2017

...The Flood Warning continues for the following rivers...

  Big Darby Creek at Darbyville

...The Flood Warning continues for the following rivers...
  Scioto River at Circleville
  Scioto River at Piketon

OHC129-080607-
/O.CON.KILN.FL.W.0024.000000T0000Z-171108T1930Z/
/CRCO1.1.ER.171106T1510Z.171107T1300Z.171108T1330Z.NO/
507 PM EST Tue Nov 7 2017

The Flood Warning continues for
  The Scioto River at Circleville
* until Wednesday afternoon.
* At 4 PM the stage was 18.3 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river is cresting and will fall below flood stage tomorrow 
  morning.
* At stages near 18.5 feet, Flooding occurs near the Old Shady Acres 
  Mobile Home Park near Big Darby Creek.  Flooding also affects 
  low-lying areas near Little Walnut and Canal and Island Roads.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$

OHC131-145-080607-
/O.CON.KILN.FL.W.0031.000000T0000Z-171109T1212Z/
/PKTO1.1.ER.171108T0407Z.171108T1800Z.171109T0612Z.NO/
507 PM EST Tue Nov 7 2017

The Flood Warning continues for
  The Scioto River at Piketon
* until Thursday morning.
* At 4 PM the stage was 19.5 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage tonight and continue to rise to 
  near 22.6 feet by early tomorrow afternoon. The river will fall below 
  flood stage early Thursday morning.
* At stages near 23.0 feet, Backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$

OHC049-097-129-080607-
/O.EXT.KILN.FL.W.0025.000000T0000Z-171108T1615Z/
/DBVO1.1.ER.171106T1235Z.171107T1330Z.171108T1015Z.NO/
507 PM EST Tue Nov 7 2017

The Flood Warning continues for
  The Big Darby Creek at Darbyville
* until Wednesday morning.
* At 4 PM the stage was 11.2 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will fall below flood stage by early tomorrow
  morning.
* At stages near 12.0 feet, Lowland flooding occurs along Big Darby 
  Creek in Pickaway, Franklin and Madison Counties.  Portions of Darby 
  Creek Road north of Darbyville become flooded.
  

&&

LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
      3958 8296 3969 8318             

$$
054 
WGUS81 KILN 080302
FLSILN
Flood Statement
National Weather Service Wilmington OH
1002 PM EST Tue Nov 7 2017

...The Flood Warning continues for the following rivers...

  Scioto River at Circleville
  Scioto River at Piketon
  Big Darby Creek at Darbyville

OHC129-081102-
/O.EXT.KILN.FL.W.0024.000000T0000Z-171108T1851Z/
/CRCO1.1.ER.171106T1510Z.171107T1300Z.171108T1251Z.NO/
1002 PM EST Tue Nov 7 2017

The Flood Warning continues for
  The Scioto River at Circleville
* until Wednesday afternoon.
* At 9 PM the stage was 18.0 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will fall below flood stage by tomorrow morning.
* At stages near 18.0 feet, Low-lying areas north of Circleville near 
  Little Walnut flood. Flooding occurs at the intersection of Canal Road and State Route 104 and on Island Road north of Circleville.  Backwater flooding occurs along Big Darby Creek near Circleville.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$

OHC131-145-081102-
/O.EXT.KILN.FL.W.0031.000000T0000Z-171109T1303Z/
/PKTO1.1.ER.171108T0815Z.171108T1800Z.171109T0703Z.NO/
1002 PM EST Tue Nov 7 2017

...Flooding now expected to continue until Thursday morning... 
The Flood Warning continues for
  The Scioto River at Piketon
* until Thursday morning.
* At 9 PM the stage was 19.0 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage early tomorrow morning and 
  continue to rise to near 22.5 feet by early tomorrow afternoon.The 
  river will fall below flood stage early Thursday morning.
* At stages near 23.0 feet, Backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$

OHC049-097-129-080838-
/O.EXT.KILN.FL.W.0025.000000T0000Z-171108T0838Z/
/DBVO1.1.ER.171106T1235Z.171107T1330Z.171108T0238Z.NO/
1002 PM EST Tue Nov 7 2017

The Flood Warning continues for
  The Big Darby Creek at Darbyville
* until late tonight.
* At 9 PM the stage was 10.2 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* The river will continue to fall and will be below flood stage by tonight.
* At stages near 10.0 feet, Lowland flooding occurs along Big Darby 
  Creek in Madison, Franklin and Pickaway Counties.
  

&&

LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
      3958 8296 3969 8318             

$$
500 
WGUS81 KILN 080818
FLSILN
Flood Statement
National Weather Service Wilmington OH
318 AM EST Wed Nov 8 2017

...The Flood Warning continues for the following rivers...
  Scioto River at Circleville
  Scioto River at Piketon

OHC129-081618-
/O.CON.KILN.FL.W.0024.000000T0000Z-171108T1851Z/
/CRCO1.1.ER.171106T1510Z.171107T1300Z.171108T1251Z.NO/
318 AM EST Wed Nov 8 2017

The Flood Warning continues for
  The Scioto River at Circleville
* until this afternoon.
* At 2 AM the stage was 17.1 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by this morning.
* At stages near 17.0 feet, Lowland flooding continues along the river, 
  with flooding along Island Road worsening.  Canal Road near State 
  Route 104 also has flooding, as well as Cooks Creek Golf Course and 
  State Route 762 in northern Pickaway County.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$

OHC131-145-081618-
/O.CON.KILN.FL.W.0031.000000T0000Z-171109T1303Z/
/PKTO1.1.ER.171108T1505Z.171109T0000Z.171109T0703Z.NO/
318 AM EST Wed Nov 8 2017

The Flood Warning continues for
  The Scioto River at Piketon
* until Thursday morning.
* At 2 AM the stage was 18.6 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage late this morning and continue 
  to rise to near 21.8 feet by this evening.The river will fall below 
  flood stage after midnight tonight.
* At stages near 21.0 feet, Several roads near the river are flooded, 
  including county roads along creeks emptying into the Scioto River.  
  Ohio Route 220 at River Road is flooded south of Waverly.  Scioto and 
  Camp Creek Townships in southern Pike County are most impacted.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$
920 
WGUS81 KILN 081223
FLSILN
Flood Statement
National Weather Service Wilmington OH
723 AM EST Wed Nov 8 2017

...The Flood Warning is cancelled for the following rivers...

  Scioto River at Piketon

OHC131-145-081253-
/O.CAN.KILN.FL.W.0031.000000T0000Z-171109T1303Z/
/PKTO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
723 AM EST Wed Nov 8 2017

The Flood Warning is cancelled for
  The Scioto River at Piketon
* At 7 AM the stage was 18.2 feet.
* Flood stage is 20 feet.
* The river crested below flood stage at 19.8 feet. The river will 
  continue to fall to 15.3 feet by tomorrow morning.
* At stages near 20.0 feet, Backwater flooding occurs along creeks 
  flowing into the Scioto River.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.  Flood 
  waters begin spilling onto low-lying county roads near the Scioto 
  River in Pike and northern Scioto Counties.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Nov 6, 6:55 PM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Nov 6, 6:55 PM EST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
655 PM EST Mon Nov 6 2017

.SYNOPSIS...
An upper level disturbance will move east across the Ohio Valley
tonight and Tuesday. Another disturbance will move through
Tuesday night, followed by high pressure on Wednesday. A cold
Cool temperatures will become colder by the end of the week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An upper level disturbance will move east across the Ohio
Valley tonight into Tuesday. Operational and high resolutions
modelS concur that this system will bring showers to much of
the region tonight into the first part of Tuesday. Fairly decent
isentropic lift develops in an ascent region north of surface
low pressure to our south. As a result, have categorical PoPs
for about the southern half of the CWFA late tonight into
Tuesday morning with chances diminishing quickly as one moves to
our far northern CWFA. Lows will range from the mid 30s north to
the lower 40s south.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
As the upper level disturbance moves east on Tuesday, showers
will taper off from west to east. Clouds should linger through
the day. Temperatures will be cool with highs in the upper 40s.

For Tuesday night, another disturbance is forecast to move
southeast through the region. This will bring another round of
clouds. Any precipitation with this system appears to remain
south of the area. Lows will range from the lower 30s northwest
to the upper 30s southeast.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A ridge of high pressure will build into the region on
Wednesday. Clearing skies will result in mostly sunny
conditions. Highs will remain cool in the upper 40s to the lower
50s.

The surface ridge axis will shift southeast of the region
Wednesday night into Thursday. Highs again will range from the
upper 40s to the lower 50s on Thursday.

A cold front will cross the region late Thursday, bringing the
coldest temperatures of the period on Friday with readings
within a few degrees of 40 and overnight lows in the mid to
upper 20s both Thursday night and Friday night. Temperatures
will begin to moderate some on Saturday as the axis of the high
crosses the Ohio Valley into the Appalachians and southerly
winds return.

An upper trough and surface front will cross sometime late Saturday
or Sunday, bringing with it the next chance for showers and possibly
thunderstorms. Left thunder out of the forecast at this moment in
time and did not go higher than chance pops.

Temperatures behind the weekend system will remain slightly
below seasonal normals on highs, right at normal on overnight
lows.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
H5 vort max will swing east up the Ohio/Tennessee Valley
tonight. Isentropic lift will increase ahead of the feature and
an area of rain will lift north across the tafs after 06Z.
Majority of the TAFs have recovered to VFR attm, but satellite
and obs are showing some scattered MVFR areas. These MVFR will
affect the ern tafs for a few hours before pulling to the east.

Ceilings will drop back to MVFR as precipitation works in. Cigs
and vsbys will down in the MVFR category until the pcpn pulls
out around 18Z. Only mentioned IFR cigs at CVG from 08-12Z, but
can't rule some patchy IFR at other locations.

As system pulls away, ceilings look like they will lift quickly
to VFR. All tafs should be VFR between 21Z and 00Z.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Sites
Hazardous weather outlook, Nov 6, 4:05 AM EST, 17 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
405 AM EST Mon Nov 6 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-071000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
405 AM EST Mon Nov 6 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 6, 5:13 PM EST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     3 NW WAPAKONETA         40.60N 84.22W
11/05/2017                   AUGLAIZE           OH   NWS STORM SURVEY

            SHEET METAL ROOFING REMOVED FROM AN OUTBUILDING.

&&

HATZOS
Local storm report, Nov 6, 6:26 PM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TORNADO          4 SW WABASH             40.51N 84.80W
11/05/2017  F2               MERCER             OH   NWS STORM SURVEY

            AN EF2 TORNADO WAS CONFIRMED IN WESTERN MERCER COUNTY.
            NUMEROUS PROPERTIES SUSTAINED HOME AND OUTBUILDING
            DAMAGE. THIS TORNADO IS A CONTINUATION OF A LONG TRACK
            TORNADO THAT ENTERED MERCER COUNTY OHIO FROM JAY COUNTY
            INDIANA.

&&

HATZOS
Local storm report, Nov 6, 7:20 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
720 PM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TORNADO          1 S CELINA              40.54N 84.57W
11/05/2017  F2               MERCER             OH   NWS STORM SURVEY

            *** 8 INJ *** AN EF2 TORNADO WAS CONFIRMED IN CELINA IN
            MERCER COUNTY. NUMEROUS PRIVATE AND COMMERCIAL PROPERTIES
            SUSTAINED DAMAGE.

&&

KC
Local storm report, Nov 6, 7:58 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TORNADO          WNW SOUTH VIENNA        39.93N 83.62W
11/05/2017  F1               CLARK              OH   NWS STORM SURVEY

            AN EF1 TORNADO WAS CONFIRMED IN CLARK AND MADISON
            COUNTIES. THIS TORNADO PRODUCED TREE DAMAGE AND SOME
            STRUCTURAL DAMAGE.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:57 AM ESTRiver Flood WarningILNHocking9 hr

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.